Methods and Applications of Analysis

Bounds on Front Speeds for Inviscid and Viscous G-equations

James Nolen, Jack Xin, and Yifeng Yu

Full-text: Open access

Article information

Source
Methods Appl. Anal., Volume 16, Number 4 (2009), 507-520.

Dates
First available in Project Euclid: 12 October 2010

Permanent link to this document
https://projecteuclid.org/euclid.maa/1286890993

Mathematical Reviews number (MathSciNet)
MR2734499

Zentralblatt MATH identifier
1256.35090

Subjects
Primary: 70H20: Hamilton-Jacobi equations 76M50: Homogenization 76M45: Asymptotic methods, singular perturbations 76N20: Boundary-layer theory

Keywords
Non-coercive Hamilton-Jacobi equations inviscid-viscous fronts cellular flows distinct speed growth laws

Citation

Nolen, James; Xin, Jack; Yu, Yifeng. Bounds on Front Speeds for Inviscid and Viscous G-equations. Methods Appl. Anal. 16 (2009), no. 4, 507--520. https://projecteuclid.org/euclid.maa/1286890993


Export citation